# SDR DALA2023021001076

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 77,745 hours, 30,276 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 2L DOOR WILL NOT ARM. CORRECTIVE ACTION: CYCLED DOOR OPS CKS OK PER B757MM 52-11. (9886414)
